Bending solutions of sectorial thick plates based on reissner plate theory

Wang, C. M., Nazmul, I. M., Matsumoto, T. and Wang, Q. (2005) Bending solutions of sectorial thick plates based on reissner plate theory. Mechanics Based Design of Structures and Machines, 33 1: 51-77. doi:10.1081/SME-200045787


Author Wang, C. M.
Nazmul, I. M.
Matsumoto, T.
Wang, Q.
Title Bending solutions of sectorial thick plates based on reissner plate theory
Journal name Mechanics Based Design of Structures and Machines   Check publisher's open access policy
ISSN 1539-7734
1539-7742
Publication date 2005-01-01
Sub-type Article (original research)
DOI 10.1081/SME-200045787
Open Access Status Not yet assessed
Volume 33
Issue 1
Start page 51
End page 77
Total pages 27
Place of publication New York, NY, United States
Publisher Taylor & Francis
Language eng
Keyword Annular sectorial plates
Classical thin plate theory
Plate bending
Reissner plate theory
Relationships
Sectorial plates
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads
School of Civil Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 16 Jan 2017, 20:07:55 EST by Clare Nelson on behalf of Learning and Research Services (UQ Library)